# SDR SWIA2020010947589

- Difficulty date: November 19, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL, LBL9 AT FS559.00 - FS559+80 HAS MULTIPLE AREAS OF CORROSION (C-CHECK) RO 01/07/2020  REMOVED CORROSION FLOOR SEAT RAIL SECTION LBL9 FS559 TO FS599+80, REFERENCE CRJ200 SRM.  CORROISON REMOVAL NOT WITHIN LIMITS, REFERENCE CRJ200 SRM. REMOVED AND REPLACED WITH NEW (FABRICATED) SEAT TRACK SECTION CRJ200 AMM.  REPLACEMENT SEAT RAIL SECTION FABRICATED REFERENCING REO.
